Translator Disclaimer
September 2017 Conformable fractional Hermite-Hadamard inequalities via preinvex functions
Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor
Tbilisi Math. J. 10(4): 129-141 (September 2017). DOI: 10.1515/tmj-2017-0051

Abstract

The aim of this paper is to obtain some new refinements of Hermite-Hadamard type inequalities via conformable fractional integrals. The class of functions used for deriving the inequalities have the preinvexity property. We also discuss some special cases.

Citation

Download Citation

Muhammad Uzair Awan. Muhammad Aslam Noor. Marcela V. Mihai. Khalida Inayat Noor. "Conformable fractional Hermite-Hadamard inequalities via preinvex functions." Tbilisi Math. J. 10 (4) 129 - 141, September 2017. https://doi.org/10.1515/tmj-2017-0051

Information

Received: 10 April 2016; Accepted: 6 September 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 1377.26023
MathSciNet: MR3731396
Digital Object Identifier: 10.1515/tmj-2017-0051

Subjects:
Primary: 26D15
Secondary: 26A33, 26A51‎

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top